MathSciNet Relay Station
MathSciNet bibliographic data
MR1475684 (99a:34137) 34C37 (34C23 34E15 58F13)
Gruendler, Joseph Homoclinic solutions and chaos in ordinary differential equations with singular perturbations. Trans. Amer. Math. Soc. 350 (1998), no. 9, 3797–3814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement